×

zbMATH — the first resource for mathematics

Eine Bemerkung zu einer Arbeit von S. D. Chatterji. (German) Zbl 0191.33302
Keywords:
number theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Khintchine A. Ya.: Continued fractions. Groningen 1963. · Zbl 0117.28503
[2] Chatterji S. D.: Maße, die von regelmäßigen Kettenbrüchen induziert sind. Math. Ann. 164 (1966), 113-117. · Zbl 0137.03301
[3] Schweiger F.: Existenz eines invarianten Maßes beim Jacobischen Algorithmus. Acta arithm. 12 (1967), 263-268. · Zbl 0148.27603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.